# SDR USAA2012052400001

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 11,496 hours, 1,523 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT INOPERATIVE 2F.  MAINTENANCE FOUND WIRES NOT CEMENTED PROPERLY.  RE-INSTALLED WIRES, OPERATIONAL CHECK IS GOOD.
